# SDR U0GA202306210001

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N145JW
- Make and model: Skrsky S92A
- Aircraft serial: 920300
- Aircraft time: 3,085 hours, 2,853 cycles
- Engine: Ge CT78
- Engine time: 6,363 hours, 4,244 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: O-Ring
- Part number: J221P912
- Part serial: NSN
- Condition: Cut
- Location: Zone 400
- Component: Transmitter, Ge
- Component part number: 3049T227P02
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEPARTED HOUMA ENROUTE TO MC726 WITH 19 PASSENGERS. LEVELED OFF AT 3,000 FEET RECEIVED CAUTION LIGHT. THE PM NOTED IT WAS FOR LOSS OF PRESSURE IN THE #1 ENGINE DOWN TO 9PSI. PF CALLED FOR THE EMERGENCY CHECKLIST. WHILE THE PM WAS GOING THROUGH THE EMERGENCY CHECKLIST. THE PF MADE THE RADIO CALLS. INFORMED NEW ORLEANS APPROACH OF THE SITUATION AND NEEDED TO RETURN TO HOUMA. AS PER THE EMERGENCY CHECKLIST THE ENGINE WAS BROUGHT BACK TO IDLE. WHILE CONTINUING THROUGH THE CHECKLIST THE CAPTAIN DECIDED TO DECLARE THE EMERGENCY. READING THROUGH THE CHECKLIST, NOTED NO INCREASE IN OIL TEMPERATURE. PER THE EMERGENCY CHECKLIST THE ENGINE WAS LEFT AT IDLE AND USED FOR LANDING. AFTER LANDING ON RUNWAY 36 TAXIED CLEAR ONTO RUNWAY 30/12. SECURED THE ENGINE PER THE EMERGENCY CHECKLIST. TAXIED BACK INTO BASE AND PARKED AT A8. DURING THE WALK AROUND NOTED OIL WAS COMING DOWN THE LEFT SIDE OF THE AIRCRAFT. MAINTENANCE DETERMINED ISSUE CAUSED BY CUT O-RING ON OIL PRESSURE TRANSDUCER. TRANSDUCER HAD BEEN REPLACED 2 DAYS PRIOR.
